# SDR DALA2017031502081

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,643 hours, 31,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 26 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT ROW 26 ABC.  REPLACED THE EMERGENCY LIGHT IAW MM.  OPS CHECKED GOOD.
